# SDR UPS99829335

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 3053230001
- Condition: Inoperative
- Location: Lt Mlg Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AFTER LANDING LEFT BRAKE DID NOT APPEAR TO BE APPLYING BRAKE PRESSURE.  FOUND LEFT FORK ON HYD PWR BRAKE BROKEN.  REMOVED AND REPLACED VALVE PER 32-42-02.  LEAK CHECKS, PRESSURE CHECKS AND DECAY CHECKS GOOD PER MM REFERENCED ABOVE.  (P/N 3053230-0-0-1), (S/N 66X 0341CT) ON, (S/N P715) OFF.
